On small Carnot-Carathéodory spheres

Yu Baryshnikov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


The sphericity of small cc-spheres is proved for homogeneous and 2-step distributions.

Original languageEnglish
Pages (from-to)259-265
Number of pages7
JournalGeometric and Functional Analysis
Issue number2
Publication statusPublished - Jan 1 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On small Carnot-Carathéodory spheres'. Together they form a unique fingerprint.

Cite this